# SDR BJNA201205160001

- Difficulty date: May 16, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: BACD40D181538
- Condition: Unserviceable
- Location: Pac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS PERFORMING A NON-ROUTINE FLIGHT OPERATION AFTER A HEAVY MX VISIT, ACFT PRESSURIZATION BECAME UNCONTROLLABLE.  ACFT RETURN TO DEPARTURE AIRPORT.  MX FOUND A FLEX DUCT BETWEEN CONDENSER & ACM ON RT PACK DUCT THAT FAILED AND WAS LEAKING (REF AIPC 21-51-18-06-310).  FLEX DUCT WAS REPLACED IAW AMM 21-51-11.  ACFT WAS PRESSURIZED AND LEAK CHECKED SYS GOOD IAW AMM. ALL PARAMETERS WERE MET.
